MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Model Number 18GA (3.5F) 1.20 mm x 60 cm
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.Without the sample or visual evidence to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
Item #384467/lot# 11267058 was inserted (date unavailable).On the 45th day of dwell the hub experienced a little crack then split down the middle.

Brand Name
L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10483844
Report Number1625425-2020-00502
Device Sequence Number3538702
Product Code FOZ
UDI-Device Identifier00886333209866
UDI-Public00886333209866
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Model Number18GA (3.5F) 1.20 mm x 60 cm
Device Catalogue Number384467
Device Lot Number11247219
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;